# SDR SWAA2024062789557

- Difficulty date: May 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Rbl53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED ON STA 294.5 AND WL 208.1 RBL 53 AT FWD GALLEY AREA 2024-341087<[01] REPLACED INNER CHORD LOCATED BTW STA 268.25 TO STA 360 AND WL 208.1 RBL 53 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A8310 SHEET 25 REV: AND DWG 141A8310 SHEET 23 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INNER CHORD LOCATED BTW STA 268.25 TO STA 360 AND WL 208.1 RBL 53 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A8310 SHEET 25 REV: AND DWG 141A8310 SHEET 23 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.
